# SDR CALA2023050101288

- Difficulty date: April 28, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 13,457 hours, 1,425 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4651241102
- Part serial: T1150455807
- Condition: Leaking
- Location: Aft Galley
- Part time: 107 hours, 9 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIRCRAFT FLOODED FROM R2 DOOR TO R4 DOOR UPON FURTHUR INSPECTION FOUND ENTIRE AFT CARGO FLOODED SEE AFT CARGO PIX FOUND WATTER IN REAR ENE COMPARTMENT WATER FOUND INSIDE AFT E&E BAY. TRAYS ON TOP OF BOXES HAVE EVIDENCE OF WATER. IMAGES ATTACHED. SPILLED LIQUID IS POTABLE WATER FROM AFT GALLEY AREA COFFEE MAKER.  STANDING WATER IN CABIN AREAS WERE REMOVED AS PER STEP 2.A(5). AFT CARGO CENTER CEILING PANELS REMOVED TO FACILITATEM DRAINAGE AS PER STEP 2A(6). COMPLIED WITH EC/RA #2011-01000 UP REF L/P 4455350 FOR AFT GALLEY RIGHT SIDE COFFEEMAKERS R&R AT GALLEY POSITIONS 608, 609, 610. TO STEP 2.A (6). EQUIPMENT IN AFT E&E BAY WILL REQUIRE INSPECTION AS PER STEP 2.A(7).PERFORMED ECRA 2011-01000 GALLEY SPILL IN-DEPTH CLEAN UP FOR LARGE SPILL AREA. VENTILATED CABIN, AFT CARGO BAY, AND AFT E/E. REMOVED EXCESS WATER IN CABIN, AFT CARGO BAY, AFT EQUIPMENT BAY DRIP TRAYS AND VERIFIED NO WATER PRESENT ON ANY ANY WIRING. PERFORMED INSPECTION OF AFT ELECTRONIC EQUIPMENT BAY IAW AMM DMC-787-A-05-41-33B-311A-A, ZONES 145, & 146. VERIFIED AREA IS CLEAR OF ALL WATER. C/W ECRA 2011-01000 GALLEY SPILL SECTION 2.B.19. C/W ECRA 2011-01000 AC SECTION 2.B GALLEY WATER SPILL IN-DEPTH CLEANUP FROM STEP 20 THRU OMPLETION. COFFEEMAKER, OFF 10-2525-9-0011 9310 ON 0000 COFFEEMAKER, OFF 10-2525-9-0011 9310 ON 10-2525-9-0011 7002 COFFEEMAKER, OFF 10-2525-9-0011 2706 ON 10-2525-9-0011 0710 COFFEEMAKER, OFF 10-2525-9-0011 2706 ON 0000 DUE TO LEAK FROM AFT GALLY COFFEEMAKERS RIGHT SIDE COFFEE MAKERS WERE REPLACED 608,609& 610 IAW AMM 25-32-00 NO DEFECTS NOTED AT THIS TIME.   ORIGINAL SUBMISSION DATE:  5/1/2023
